It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Savannah on October 30, 1999 at 12:42:24:

In Reply to: vaginal allergic reaction posted by Cathy on October 23, 1999 at 15:20:12:

Why in the world would you use something you already know you have had an allergic reaction too? Are you aware their are oral prescription medications available for yeast infections?
Call your doctor and get a prescription for diflucan (the one I use) and ask if there is some thing he can suggest for your irritation and pain.

Savannah

Follow Ups

All times are GMT -7. The time now is 06:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!